MAUDE Adverse Event Report: ETHICON, INC. VICRYL PLUS SUTURE NEEDLE; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

ETHICON, INC. VICRYL PLUS SUTURE NEEDLE; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number UR-5
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
During laparoscopic procedure a fascia closing suture needle broke.The broken needle was retrieved from the patient.X-ray showed no retained metallic foreign body.Fda safety report id# (b)(4).

Brand Name
VICRYL PLUS SUTURE NEEDLE
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
ETHICON, INC.
MDR Report Key9995140
Report NumberMW5094254
Device Sequence Number19352435
Product Code GAM
UDI-Device Identifier10705031052895
UDI-Public(01)10705031052895
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberUR-5
Device Catalogue NumberVCP376
Device Lot NumberMHZ765
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age19 YR